MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Charger?; stents, drains and dilators for the biliary ducts

BOSTON SCIENTIFIC CORPORATION Charger?; stents, drains and dilators for the biliary ducts
Model Number H74939206100870
Medical Device Problem Codes Difficult to Remove (1528); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the balloon could not be withdrawn requiring additional intervention.A 10.0 x80, 75cm charger balloon catheter was advanced for dilatation.During the venous balloon dilatation procedure, the first inflation was completed successfully.However, during the second inflation attempt, the balloon could not be withdrawn.Attempts to advance the device further were also unsuccessful.The balloon was pulled back along the vessel to the sheath entry site.The device was then removed through the sheath, and a needle was used to puncture the balloon to facilitate complete extraction.The procedure was completed with another of same device.There were no patient complications as a result of this event.The patient was stable post procedure.
 
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.E1: initial reporter phone: (b)(6).G4: premarket / 510(k): k112697, k112701, k141521.Good faith effort attempts were made to try and retrieve the device status and additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
Charger?
Common Device Name
stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50841702
Report Number2124215-2026-50192
Device Sequence Number10301448
Product Code FGE
UDI-Device Identifier08714729803812
UDI-Public(01)08714729803812(17)280505(10)36451938
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939206100870
Device Catalogue NumberH74939206100870
Device Lot Number0036451938
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown